How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask drzachary1 Your Own Question
drzachary1
drzachary1, Board Certified MD
Category: Medical
Satisfied Customers: 868
Experience:  10 years of experience in general internal medicine, double board certified in preventive cardiology
21082539
Type Your Medical Question Here...
drzachary1 is online now
A new question is answered every 9 seconds

I have burning mouth, tongue,nose and eyes with a matalic taste

Resolved Question:

I have burning mouth, tongue,nose and eyes with a matalic taste in my mouth. I was told that it might be toxicema. could you help me.
carol
Submitted: 6 years ago.
Category: Medical
Expert:  drzachary1 replied 6 years ago.

Hi my name isXXXXX and I'd like to try and help you.

 

How long has this been going on and are you diabetic or have any kidney disease?

Customer: replied 6 years ago.
I am a diabetic. I have has these systoms for at least a year off & on but the last 2 weeks it has been worse. it starts in the morning and gets worse during the day.
Expert:  drzachary1 replied 6 years ago.

Have you been on antibiotics recently?

Have you had your blood checked in the last year?

 

Customer: replied 6 years ago.
no antibiotcs.

blood work in Nov
2009
Expert:  drzachary1 replied 6 years ago.

Any new medications or increase in meds (such as metformin)?
Did your doctor mention any kidney abnormality (creatinine elevated)?

Customer: replied 6 years ago.
I have taken metformin 1000mg twice a day for 20 years.

I was told that my kidneys were not working properly. I have an appointment in july with blood test for this.
Expert:  drzachary1 replied 6 years ago.

I think that your are having these sensations because your kidneys are worsening. I recommend that you go sooner than July to your doctor and have your blood checked. Being on metformin can worsen the situation so I would give a call tomorrow.

 

Dr. Zach (online for followup questions)

drzachary1 and 4 other Medical Specialists are ready to help you